Author Index

A

  • Abbasi, Ebrahim A ‎c‎lass of operator ‎r‎‎elated weighted composition operators ‎between‎ Zygmund ‎s‎‎pace‎ [Volume 2, Issue 1, 2021, Pages 17-25]
  • Akram, Ali On the reversible geodesics of a Finsler space endowed with a special deformed (α,β)-metric [Volume 2, Issue 1, 2021, Pages 73-80]
  • Atashafrouz, Mona On GDW-Randers metrics on tangent Lie groups [Volume 2, Issue 1, 2021, Pages 27-36]

B

  • Bahri, Afsane Recognition by degree prime-power graph and order of some characteristically simple group [Volume 2, Issue 1, 2021, Pages 11-15]
  • Baniasad Azad, Morteza Recognition by degree prime-power graph and order of some characteristically simple group [Volume 2, Issue 1, 2021, Pages 11-15]
  • Barbu, Cătălin On the reversible geodesics of a Finsler space endowed with a special deformed (α,β)-metric [Volume 2, Issue 1, 2021, Pages 73-80]

C

  • Chekini, Omid Conservation law and Lie symmetry analysis of foam drainage equation [Volume 2, Issue 1, 2021, Pages 37-44]

D

  • Damadi, Hamid On the rank of the holomorphic solutions of PDE associated to directed graphs [Volume 2, Issue 1, 2021, Pages 1-9]
  • De, Uday Chand Some conformal vector fields and conformal Ricci solitons on N(k)-contact metric manifolds [Volume 2, Issue 1, 2021, Pages 61-71]
  • Dorniani, Sahar Estimation of the parameter of Levy distribution using ranked set sampling [Volume 2, Issue 1, 2021, Pages 53-60]

H

  • Hashemi, Seyed Naser The complexity of cost constrained vehicle scheduling problem [Volume 2, Issue 1, 2021, Pages 109-115]

K

  • Khosravi, Behrooz Recognition by degree prime-power graph and order of some characteristically simple group [Volume 2, Issue 1, 2021, Pages 11-15]

M

  • Mofidi, Alireza On some aspects of measure and probability logics and a new logical proof for a theorem of Stone [Volume 2, Issue 1, 2021, Pages 103-108]
  • Mohammadpour, Adel Estimation of the parameter of Levy distribution using ranked set sampling [Volume 2, Issue 1, 2021, Pages 53-60]

N

  • Nadjafikhah, Mehdi Conservation law and Lie symmetry analysis of foam drainage equation [Volume 2, Issue 1, 2021, Pages 37-44]
  • Najafi, Behzad On GDW-Randers metrics on tangent Lie groups [Volume 2, Issue 1, 2021, Pages 27-36]
  • Nematollahi, Nader Estimation of the parameter of Levy distribution using ranked set sampling [Volume 2, Issue 1, 2021, Pages 53-60]
  • Niksirat, Malihe The complexity of cost constrained vehicle scheduling problem [Volume 2, Issue 1, 2021, Pages 109-115]

P

  • Pişcoran, Laurian-Ioan On the reversible geodesics of a Finsler space endowed with a special deformed (α,β)-metric [Volume 2, Issue 1, 2021, Pages 73-80]

R

  • Rahmati, Farhad On the rank of the holomorphic solutions of PDE associated to directed graphs [Volume 2, Issue 1, 2021, Pages 1-9]
  • Rahmati, Zahed Ensuring software maintainability at software architecture level using architectural patterns [Volume 2, Issue 1, 2021, Pages 81-102]

S

  • Salavati, Erfan An extension of the Cardioid distributions on circle [Volume 2, Issue 1, 2021, Pages 45-52]
  • Sardar, Arpan Some conformal vector fields and conformal Ricci solitons on N(k)-contact metric manifolds [Volume 2, Issue 1, 2021, Pages 61-71]
  • Sarkar, Avijit Some conformal vector fields and conformal Ricci solitons on N(k)-contact metric manifolds [Volume 2, Issue 1, 2021, Pages 61-71]

T

  • Tanhaei, Mohammad Ensuring software maintainability at software architecture level using architectural patterns [Volume 2, Issue 1, 2021, Pages 81-102]
  • Tayebi, Akbar On GDW-Randers metrics on tangent Lie groups [Volume 2, Issue 1, 2021, Pages 27-36]